# SDR CALA0001327

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO TRACK CORRODED AT NUT CLIP HOLES.  THE CARGO TRACK WAS REMOVED AND A NEW CARGO TRACK WAS INSTALLED IAW SRM 51-30-1 AND 53-24-0, FIGURE 11.
